# SDR DALA2019041762483

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 63,996 hours, 49,720 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Limits
- Location: Rt Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PERFORMED A GO AROUND AND AN ALTERNATE GEAR EXTEND PER THE QRH DUE TO A MLG DOOR OPEN LIGHT. FLIGHT LANDED UNEVENTFULLY.  MAINTENANCE COMPLIED WITH THE NO-GO-ODI TASKS AND FOUND RIGHT MLG DOOR PROXIMITY SWITCH OUT OF LIMITS. THE SWITCH AND GEAR DOOR OPEN LIGHT ASSEMBLY WAS REPLACED AND THE OPERATIONAL CHECKS WERE GOOD.SDR REPORTED DUE TO EMERGENCY LANDING DECLARED. (LP5665852)
